Pseudocharacters on semidirect products of semigroups
Matematičeskie zametki, Tome 53 (1993) no. 2, pp. 132-139
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1993_53_2_a16,
author = {V. A. Faiziev},
title = {Pseudocharacters on semidirect products of semigroups},
journal = {Matemati\v{c}eskie zametki},
pages = {132--139},
year = {1993},
volume = {53},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a16/}
}
V. A. Faiziev. Pseudocharacters on semidirect products of semigroups. Matematičeskie zametki, Tome 53 (1993) no. 2, pp. 132-139. http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a16/